# SDR VJ970002

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5919536
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT AFT AIR STAIR.  CLEANED ELECTRICAL TERMINAL NR 5 AT LEFT AFT AIR STAIR.  OPERATIONALLY CHECKED GOOD PER MM 33-50.  (M)
